# SDR 08FDEA02734

- Difficulty date: July 8, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 13,407 hours, 7,336 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7G011
- Part serial: 18890
- Condition: Failed
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL TO KMEM RWY 36L, GOT AVIONICS SMOKE WARNING AND CRC.  DECLARED EMERGENCY AND STOPPED ON  RWY.  RAN QRH PROCEDURES.  NO SMOKE NOTED, SHUTDOWN ENGINES STARTED APU AND ASKED FOR TOW-IN TO PARKING.  T/S AVIONICS COMPARTMENT SMOKE DETECTION USING TSM  26-15-00.  REMOVED AND REPLACED AVIONICS COMPARTMENT SMOKE DETECTOR 11WA AND 13WA.  OPS CHECK GOOD REF A300 MM 26-15-12-4  T/S AVIONICS COMPARTMENT SMOKE DETECTION USING TSM  26-15-00.  REMOVED AND REPLACED AVIONICS COMPARTMENT SMOKE DETECTOR 11WA AND 13WA.  OPS CHECK GOOD REF A300 MM 26-15-12-4.
